# SDR 2012FA0000229

- Difficulty date: March 15, 2012
- Submitted: April 20, 2012
- Operation: General aviation
- Aircraft: N1946E
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC5513
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5147
- Condition: Damaged
- Location: Wings
- Part time: 2,618 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS REPORT IS BEING SUBMITTED IAW AD 200-25-02 R1.  LT AND RT WING TIPS WERE DAMAGED DUE TO LOOSE TIE DOWN ROPES.  OTBD MOST RIBS WERE REPLACED AND RT AFT SPAR WAS REPAIRED AT STA 195.
